MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX05RW
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the blood inlet port was deformed/kinked.The procedure outcome was not reported.The event occurred pre-treatment and there was no patient involvement.
 
Additional Manufacturer Narrative
G4: pma/510(k): k130280 the actual sample was discarded by the involved facility.The provided image of the actual sample showed that the blood inlet port of the oxygenator was deformed.Manufacturing record and the shipping inspection record of the actual sample found no anomaly.No other similar report was found.According to the investigation result, no anomaly was found in the manufacturing records.Based on the provided image, it was inferred that some kind of external force was applied to the blood inlet port, leading to the deformation.However, since it was not possible to confirm the actual sample, the cause could not be clarified.Relevant instructions or use (ifu) reference: "if the product is dropped during set-up, do not use it.Replace with another device." terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.

Brand Name
CAPIOX FX OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key20452768
Report Number9681834-2024-00178
Device Sequence Number12892811
Product Code DTZ
UDI-Device Identifier04987350781772
UDI-Public(01)04987350781772(17)270131(10)240202
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX05RW
Device Catalogue NumberCX*FX05RW
Device Lot Number240202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexMale